# SDR C2XA09SH326

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 18,789 hours, 10,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CRACKS IN FUSELAGE AROUND RIVETS FRM 77 STR 5R-9R.  MAINTENANCE PERFORMED REPAIR OF CRACKS IN FUSELAGE AROUND RIVETS FRM 77 STR 5R-9R IAW EC5330-01981.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
